Journal of Mathematical Sciences

, Volume 170, Issue 3, pp 306–323

On perturbations of abstract fractional differential equations by nonlinear operators

Article

Abstract

We prove the unique solvability of a Cauchy-type problem for an abstract parabolic equation containing fractional derivatives and a nonlinear perturbation term. The result is applied to establish the solvability of the inverse coefficient problem for a fractional-order equation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. Arendt, C. Batty, M. Hieber, and F. Neubrander, Laplace Transforms and Cauchy Problems, Birkhauser-Verlag, Basel–Boston–Berlin (2001).MATHGoogle Scholar
  2. 2.
    M. M. Dzhrbashyan, Integral Transformations and the Presentation of Functions in a Complex Domain [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    M. M. El-Borai, “Some probability densities and fundamental solutions of fractional evolution equations,” Chaos, Solitons and Fractals, 14, 433–440 (2002).MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    A. V. Glushak, “On the Cauchy-type problem for abstract fractional-order differential equations,” Vestnik Voronezh. Univ. Ser. Fiz. Mat., No. 2, 74–77 (2001).Google Scholar
  5. 5.
    A. V. Glushak and H. K. Avad, “On perturbations of abstract fractional differential equations,” Dokl. Adyg (Cherkes) Int. Akad. Nauk, 10, No. 1, 25–31 (2008).Google Scholar
  6. 6.
    A. V. Glushak and Yu.V. Povalyaeva, “On properties of solutions of Cauchy-type problems for abstract fractional differential equations,” Spectral and Evolution Problems, 14, 163–172 (2004).Google Scholar
  7. 7.
    K. Iosida, Functional Analysis [Russian translation], Mir, Moscow (1967).Google Scholar
  8. 8.
    T. Kato, Perturbation Theory for Linear Operators [Russian translation], Mir, Moscow (1972).MATHGoogle Scholar
  9. 9.
    A. A. Kilbas, H.M. Srivastava, and J. J. Trujillo, Theory and Application of Fractional Differential Equations, Elsevier Science B.V., Amsterdam (2006).Google Scholar
  10. 10.
    V. A. Kostin, “The Cauchy problem for an abstract differential equation with fractional derivatives,” Russian Acad. Sci. Dokl. Math., 46, No. 2, 316–319 (1992).MathSciNetGoogle Scholar
  11. 11.
    M. A. Krasnosel’skiĭ, P. P. Zabreĭko, E. I. Pustyl’nik, and P.E. Sobolevskĭ, Integral Operators in Spaces of Summable Functions [in Russian], Nauka, Moscow (1966).MATHGoogle Scholar
  12. 12.
    A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1995).MATHGoogle Scholar
  13. 13.
    A. M. Nakhushev, Fractional Calculus and Applications [in Russian], Fizmatlit, Moscow (2003).MATHGoogle Scholar
  14. 14.
    A. I. Prilepko, D. G. Orlovsky, and I. A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker, New York–Basel (2000).MATHGoogle Scholar
  15. 15.
    A.P. Prudnikov, Yu.A. Brychkov, and O. I. Marichev, Integrals and Series. Elementary Functions [in Russian], Nauka, Moscow (1981).MATHGoogle Scholar
  16. 16.
    A. V. Pskhu, Boundary-Value Problems for Fractional-Order and Continual-Order Partial Differential Equations [in Russian], Kabardino-Balkar Scientific Center, Nal’chik (2005).Google Scholar
  17. 17.
    A. A. Samarskii and P.N. Vabishchevich, Numerical Methods for Solving Inverse Problems of Mathematical Physics, Walter de Gruyter, Berlin (2007).MATHGoogle Scholar
  18. 18.
    S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications [in Russian], Nauka i Tekhnika, Minsk (1987).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  1. 1.Belgorod State University, Mathematical Analysis DepartmentBelgorodRussia

Personalised recommendations